Rebecca M.
Knoxville, TNMember since January 2022

Reviews (1)


    • Jan 23, 2022
    • Verified Reviewer

    GOLO Diet

    Bad side effects

    • Length of Use: Less than 3 months
    Overall Experience:

    I had to stop taking GOLO Release as it gave me tinnitus. My ears started ringing and my head felt like it was in a vice. When I quit taking the GOLO, it went away. Kind of scary.

    Bottom Line: No, I would not recommend this to a friend

    13 people found it helpful

    Link to this Review
    • Feb 24, 2022

      Company Response from Golo, LLC

      Hi,

      GOLO has no clinical or ingredient historical evidence that would associate GOLO’s Release® to tinnitus. There are, however, other factors that can cause this condition both short and long-term. Although we cannot offer medical advice, the link below offers more information.

      Here you can explore the possibility of other influences of tinnitus: https://www.ata.org/understanding-facts/causes

      GOLO does offer a 60-day money-back guarantee, please contact help@golo.com if you would like assistance with a return request.

      Jamie, GOLO Life Coach, CPC


Showing 1-1 of 1